# SDR SWAA2024102851612

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 62,563 hours, 37,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR; AFT ESCAPE SLIDE GIRT BAR RETAINER CLIP MISSING FASTENER<[01] INSTALLED FASTENER IN GIRT BAR RETAINER IAW SRM 51-40-02
